# SDR USAA2012031300012

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 23,386 hours, 8,544 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: D5211013100099
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GUST LATCH BROKEN.  ADJUSTED R1 DOOR GUST LOCK PER AIRBUS MAINTENANCE MANUAL 52-11-21.
